# SDR UPS00533473

- Difficulty date: August 1, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, HORIZ STAB WILL NOT TRIM NOSE DOWN.  REPLACED RT SAM PER MM OPS NORMAL.
